# SDR SWIA2019122747247

- Difficulty date: October 30, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN`S RT SEAT TRACK WITH A RIVET STUCK IN ROLLER.  REMOVED RIVET.   REPAIRED THE CAPTAIN`S RT SEAT TRACK IAW REO.
